# SDR 2005UALA00034

- Difficulty date: January 7, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 39,432 hours, 13,623 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME UPPER FLANGE DENTED AT BS 1380 STR 25L TO 26L.   INSTALLED  J  ANGLE REPAIR.
